# SDR SIMA20161028005

- Difficulty date: October 28, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 29,165 hours, 24,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND A CRACK AROUND ONE FASTENER AT FRAME 77 JUST ABOVE STRINGER 4R. AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW SRM 53-32-01 AND ETN EM-53-194.
